• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 16234
School of Physics
  Title:   Nonlinear spin susceptibility in topological insulators
  Author(s): 
1.  M. Shiranzaei
2.  J. Fransson
3.  H. Cheraghchi
4.  F. Parhizgar
  Status:   Published
  Journal: Phys. Rev. B
  Vol.:  97
  Year:  2018
  Pages:   180402(R)
  Supported by:  IPM
  Abstract:
We revise the theory of the indirect exchange interaction between magnetic impurities beyond the linear response theory to establish the effect of impurity resonances in the surface states of a three-dimensional topological insulator. The interaction is composed of isotropic Heisenberg, anisotropic Ising, and Dzyaloshinskii-Moriya types of couplings. We find that all three contributions are finite at the Dirac point, which is in stark contrast to the linear response theory which predicts a vanishing Dzyaloshinskii-Moriya-type contribution. We show that the spin-independent component of the impurity scattering can generate large values of the Dzyaloshinskii-Moriya-type coupling in comparison with the Heisenberg and Ising types of couplings, while these latter contributions drastically reduce in magnitude and undergo sign changes. As a result, both collinear and noncollinear configurations are allowed magnetic configurations of the impurities.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right